Asian Journal of Mathematics

Volume 9 (2005)

Number 2

A sharp estimate for multilinear Marcinkiewicz integral operator

Pages: 177 – 184

DOI: http://dx.doi.org/10.4310/AJM.2005.v9.n2.a2

Author

Lanzhe Liu

Abstract

A sharp estimate for multilinear Marcinkiewicz integral operator is obtained. By using this estimate, we obtain the weighted norm inequalities and $L\log L$ type estimate for the multilinear operator.

2010 Mathematics Subject Classification

Primary 42B20. Secondary 42B25.

Full Text (PDF format)